Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 74, Issue 1, Summer 2015  pp. 177-182.

AF-embeddings of graph $C^*$-algebras

Authors:  Christopher P. Schafhauser
Author institution:Department of Mathematics, University of Nebraska - Lincoln, Lincoln, NE 68508, U.S.A.

Summary: Let $E$ be a countable directed graph. We show that for the algebra $C^*(E)$ the properties of being AF-embeddable, quasidiagonal, stably finite, and finite are equivalent and that these properties hold if and only if no cycle in $E$ has an entrance. In this case, we present a construction, in the spirit of the Drinen--Tomforde desingularization, that allows one to embed $C^*(E)$ into a AF graph algebra.

Keywords: graph algebras, AF-embeddability, quasidiagonality

Contents   Full-Text PDF